Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 73, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Oct 7, 2012, 3:48 AM CDT. It took effect at Oct 8, 2012, 7:00 AM CDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2012, 3:48 AM CDT (08:48 UTC)
- In effect from
- Oct 8, 2012, 7:00 AM CDT
- Expired
- Oct 9, 2012, 7:00 PM CDT
- In force
- 36 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
898 WHUS73 KMKX 070848 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 348 AM CDT SUN OCT 7 2012 ...BREEZY WINDS AND HIGH WAVES FOR MONDAY AND TUESDAY... .BREEZY SOUTHWEST WINDS AND HIGH WAVES WILL DEVELOP ON MONDAY AND LAST INTO TUESDAY AS STRONG LOW PRESSURE TRACKS EAST ACROSS THE CANADIAN BORDER. WIND GUSTS MAY APPROACH GALE FORCE MONDAY NIGHT. BRISK WEST TO NORTHWEST WINDS ARE THEN EXPECTED TUESDAY NIGHT AND WEDNESDAY IN THE WAKE OF A COLD FRONT. ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED FOR TUESDAY NIGHT AND WEDNESDAY. LMZ643>646-071700- /O.NEW.KMKX.SC.Y.0073.121008T1200Z-121009T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 348 AM CDT SUN OCT 7 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM MONDAY TO 4 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM MONDAY TO 4 PM CDT TUESDAY. * WINDS: SOUTHWEST WINDS AROUND 20 KNOTS GUSTING TO 30 KNOTS. * WAVES: BUILDING TO 4 TO 9 FEET BY MONDAY AFTERNOON AND NIGHT WITH HIGHEST WAVES TOWARD SHEBOYGAN AND OPEN WATERS. WAVES WILL GRADUALLY SUBSIDE ON TUESDAY AS WINDS TURN MORE WESTERLY AND WEAKEN SLIGHTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
10 follow-up statements
472 WHUS73 KMKX 071439 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 939 AM CDT SUN OCT 7 2012 ...BREEZY WINDS AND HIGH WAVES FOR MONDAY AND TUESDAY... .BREEZY SOUTHWEST WINDS AND HIGH WAVES WILL DEVELOP ON MONDAY AND PERSIST INTO TUESDAY AS STRONG LOW PRESSURE TRACKS EAST ACROSS THE CANADIAN BORDER. WIND GUSTS MAY APPROACH GALE FORCE MONDAY NIGHT. BRISK WEST TO NORTHWEST WINDS ARE THEN EXPECTED TUESDAY NIGHT AND WEDNESDAY IN THE WAKE OF A COLD FRONT. ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED FOR TUESDAY NIGHT AND WEDNESDAY. LMZ643>646-072245- /O.CON.KMKX.SC.Y.0073.121008T1200Z-121009T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 939 AM CDT SUN OCT 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM MONDAY TO 4 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM MONDAY TO 4 PM CDT TUESDAY. * WINDS: SOUTHWEST WINDS AROUND 20 KNOTS GUSTING TO 30 KNOTS. * WAVES: BUILDING TO 4 TO 9 FEET BY MONDAY AFTERNOON AND NIGHT WITH HIGHEST WAVES TOWARD SHEBOYGAN AND OPEN WATERS. WAVES WILL GRADUALLY SUBSIDE ON TUESDAY AS WINDS TURN MORE WESTERLY AND WEAKEN SLIGHTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
916 WHUS73 KMKX 072042 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 342 PM CDT SUN OCT 7 2012 ...BREEZY WINDS AND HIGH WAVES MONDAY AND TUESDAY... .BREEZY SOUTHERLY WINDS AND HIGH WAVES WILL DEVELOP ON MONDAY AND PERSIST INTO TUESDAY AS STRONG LOW PRESSURE TRACKS ACROSS THE CANADIAN BORDER TOWARD LAKE SUPERIOR. GALE FORCE WIND GUSTS ARE EXPECTED NORTH OF PORT WASHINGTON MONDAY AND MONDAY NIGHT. WIND GUSTS MAY APPROACH GALE FORCE SOUTH OF PORT WASHINGTON MONDAY AFTERNOON AND MONDAY NIGHT. BRISK WEST TO NORTHWEST WINDS ARE THEN EXPECTED TUESDAY NIGHT AND WEDNESDAY IN THE WAKE OF A COLD FRONT. ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED FOR TUESDAY NIGHT AND WEDNESDAY. LMZ643-080445- /O.UPG.KMKX.SC.Y.0073.121008T1200Z-121009T2100Z/ /O.NEW.KMKX.GL.W.0014.121008T1200Z-121009T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 342 PM CDT SUN OCT 7 2012 ...GALE WARNING IN EFFECT FROM 7 AM MONDAY TO 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM MONDAY TO 7 AM CDT TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS MONDAY MORNING...BECOMING SOUTH 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS MONDAY AFTERNOON AND MONDAY NIGHT. * WAVES: BUILDING TO 4 TO 8 FEET BY MONDAY AFTERNOON AND NIGHT WITH HIGHEST WAVES TOWARD OPEN WATERS. WAVES WILL GRADUALLY SUBSIDE ON TUESDAY AS WINDS TURN MORE WESTERLY AND WEAKEN SLIGHTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ644>646-080445- /O.CON.KMKX.SC.Y.0073.121008T1200Z-121009T2100Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 342 PM CDT SUN OCT 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM MONDAY TO 4 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM MONDAY TO 4 PM CDT TUESDAY. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS MONDAY MORNING...BECOMING SOUTH AROUND 20 KNOTS GUSTING TO 30 KNOTS. * WAVES: BUILDING TO 3 TO 6 FEET BY MONDAY AFTERNOON AND NIGHT WITH HIGHEST WAVES TOWARD OPEN WATERS. WAVES WILL GRADUALLY SUBSIDE ON TUESDAY AS WINDS TURN MORE WESTERLY AND WEAKEN SLIGHTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
046 WHUS73 KMKX 080231 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 931 PM CDT SUN OCT 7 2012 ...BREEZY WINDS AND HIGH WAVES MONDAY AND TUESDAY... .BRISK SOUTH WINDS AND HIGH WAVES WILL DEVELOP ON MONDAY AND PERSIST INTO TUESDAY AS STRONG LOW PRESSURE TRACKS ACROSS THE CANADIAN BORDER TOWARD LAKE SUPERIOR. GALE FORCE WIND GUSTS ARE EXPECTED NORTH OF PORT WASHINGTON MONDAY AND MONDAY NIGHT. WIND GUSTS MAY APPROACH GALE FORCE SOUTH OF PORT WASHINGTON MONDAY AFTERNOON AND MONDAY NIGHT. BRISK WEST TO NORTHWEST WINDS ARE THEN EXPECTED TUESDAY NIGHT AND WEDNESDAY IN THE WAKE OF A COLD FRONT. ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED FOR TUESDAY NIGHT AND WEDNESDAY. LMZ643-081045- /O.CON.KMKX.GL.W.0014.121008T1200Z-121009T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 931 PM CDT SUN OCT 7 2012 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM MONDAY TO 7 AM CDT TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 7 AM MONDAY TO 7 AM CDT TUESDAY. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS MONDAY MORNING... BECOMING SOUTH 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS MONDAY AFTERNOON AND MONDAY NIGHT. * WAVES: BUILDING TO 4 TO 8 FEET BY MONDAY AFTERNOON AND NIGHT WITH HIGHEST WAVES TOWARD OPEN WATERS. WAVES WILL GRADUALLY SUBSIDE ON TUESDAY AS WINDS TURN MORE WESTERLY AND WEAKEN SLIGHTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ644>646-081045- /O.CON.KMKX.SC.Y.0073.121008T1200Z-121009T2100Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 931 PM CDT SUN OCT 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM MONDAY TO 4 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM MONDAY TO 4 PM CDT TUESDAY. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS MONDAY MORNING... BECOMING SOUTH AROUND 20 KNOTS GUSTING TO 30 KNOTS. * WAVES: BUILDING TO 3 TO 6 FEET BY MONDAY AFTERNOON AND NIGHT WITH HIGHEST WAVES TOWARD OPEN WATERS. WAVES WILL GRADUALLY SUBSIDE ON TUESDAY AS WINDS TURN MORE WESTERLY AND WEAKEN SLIGHTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
237 WHUS73 KMKX 080849 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 349 AM CDT MON OCT 8 2012 ...BREEZY WINDS AND HIGH WAVES TODAY AND TUESDAY... .BRISK SOUTH WINDS AND HIGH WAVES WILL DEVELOP TODAY AND PERSIST INTO TUESDAY AS STRONG LOW PRESSURE TRACKS ACROSS THE CANADIAN BORDER AND THEN NORTHEAST INTO ONTARIO CANADA. GALE FORCE WIND GUSTS ARE EXPECTED NORTH OF PORT WASHINGTON TODAY AND TONIGHT. WIND GUSTS MAY APPROACH GALE FORCE SOUTH OF PORT WASHINGTON FOR TONIGHT. BRISK WEST TO NORTHWEST WINDS ARE THEN EXPECTED TUESDAY NIGHT AND WEDNESDAY IN THE WAKE OF A COLD FRONT. ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED FOR TUESDAY NIGHT AND WEDNESDAY. LMZ643-081700- /O.CON.KMKX.GL.W.0014.121008T1200Z-121009T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 349 AM CDT MON OCT 8 2012 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM CDT TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM CDT TUESDAY. * WINDS: SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS THIS MORNING... BECOMING SOUTH 20 TO 25 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS THIS AFTERNOON AND TONIGHT. * WAVES: BUILDING TO 3 TO 6 FEET THIS AFTERNOON AND 4 TO 8 FEET TONIGHT. WAVES WILL GRADUALLY SUBSIDE TO 1 TO 3 FEET BY LATE TUESDAY AFTERNOON AS WINDS TURN MORE WESTERLY AND WEAKEN SLIGHTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ644>646-081700- /O.EXT.KMKX.SC.Y.0073.121008T1200Z-121010T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 349 AM CDT MON OCT 8 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT TUESDAY. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS MONDAY MORNING... BECOMING SOUTH AROUND 20 KNOTS GUSTING TO 30 KNOTS. * WAVES: BUILDING TO 3 TO 6 FEET FOR THIS AFTERNOON AND TONIGHT. WAVES WILL GRADUALLY SUBSIDE TO 2 TO 4 FEET BY LATE TUESDAY AFTERNOON AS WINDS TURN MORE WESTERLY AND WEAKEN SLIGHTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GEHRING WWW.WEATHER.GOV/MKX
628 WHUS73 KMKX 081428 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 928 AM CDT MON OCT 8 2012 ...BREEZY WINDS AND HIGH WAVES THROUGH TUESDAY... .BRISK SOUTH WINDS AND HIGH WAVES DEVELOPING TODAY WILL PERSIST INTO TUESDAY AS STRONG LOW PRESSURE TRACKS ACROSS THE CANADIAN BORDER TOWARD LAKE SUPERIOR AND THEN NORTHEAST INTO ONTARIO CANADA. GALE FORCE WIND GUSTS ARE EXPECTED NORTH OF PORT WASHINGTON TODAY AND TONIGHT. WIND GUSTS MAY APPROACH GALE FORCE SOUTH OF PORT WASHINGTON FOR TONIGHT. BRISK WEST TO NORTHWEST WINDS ARE THEN EXPECTED TUESDAY NIGHT AND WEDNESDAY IN THE WAKE OF A COLD FRONT. ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED FOR TUESDAY NIGHT AND WEDNESDAY. LMZ643-082230- /O.CON.KMKX.GL.W.0014.000000T0000Z-121009T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 928 AM CDT MON OCT 8 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS: SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS... BECOMING SOUTH 20 TO 25 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS THIS AFTERNOON AND TONIGHT. * WAVES: BUILDING TO 3 TO 6 FEET THIS AFTERNOON AND 4 TO 8 FEET TONIGHT. WAVES WILL GRADUALLY SUBSIDE TO 1 TO 3 FEET BY LATE TUESDAY AFTERNOON AS WINDS TURN MORE WESTERLY AND WEAKEN SLIGHTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ644>646-082230- /O.CON.KMKX.SC.Y.0073.000000T0000Z-121010T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 928 AM CDT MON OCT 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS BECOMING SOUTH AROUND 20 KNOTS GUSTING TO 30 KNOTS IN THE AFTERNOON. * WAVES: BUILDING TO 3 TO 6 FEET THIS AFTERNOON AND TONIGHT. WAVES WILL GRADUALLY SUBSIDE TO 2 TO 4 FEET BY LATE TUESDAY AFTERNOON AS WINDS TURN MORE WESTERLY AND WEAKEN SLIGHTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
391 WHUS73 KMKX 082026 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 326 PM CDT MON OCT 8 2012 ...BREEZY WINDS AND HIGH WAVES THROUGH TUESDAY... .GUSTY SOUTH WINDS AND HIGH WAVES WILL PERSIST INTO TUESDAY AS STRONG LOW PRESSURE TRACKS ACROSS THE CANADIAN BORDER TOWARD LAKE SUPERIOR AND THEN NORTHEAST INTO ONTARIO CANADA. GALE FORCE WIND GUSTS ARE EXPECTED NORTH OF PORT WASHINGTON THROUGH TONIGHT. WIND GUSTS MAY APPROACH GALE FORCE SOUTH OF PORT WASHINGTON TONIGHT. BRISK WEST TO NORTHWEST WINDS ARE THEN EXPECTED TUESDAY NIGHT AND WEDNESDAY IN THE WAKE OF A COLD FRONT. ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED FOR TUESDAY NIGHT AND WEDNESDAY. LMZ643-090430- /O.CON.KMKX.GL.W.0014.000000T0000Z-121009T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 326 PM CDT MON OCT 8 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS: SOUTH 20 TO 30 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS TONIGHT... EASING TO 15 TO 25 KNOTS EARLY TUESDAY MORNING. SOUTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TUESDAY. * WAVES: 3 TO 6 FEET BUILDING TO 5 TO 8 FEET TONIGHT. WAVES WILL GRADUALLY SUBSIDE TO 1 TO 3 FEET BY LATE TUESDAY AFTERNOON AS WINDS TURN MORE WESTERLY AND WEAKEN SLIGHTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ644>646-090430- /O.CON.KMKX.SC.Y.0073.000000T0000Z-121010T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 326 PM CDT MON OCT 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: 3 TO 6 FEET TONIGHT. WAVES WILL GRADUALLY SUBSIDE TO 2 TO 4 FEET BY LATE TUESDAY AFTERNOON AS WINDS TURN MORE WESTERLY AND WEAKEN SLIGHTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
721 WHUS73 KMKX 090252 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 952 PM CDT MON OCT 8 2012 ...BREEZY WINDS AND HIGH WAVES THROUGH TUESDAY... .GUSTY SOUTH WINDS AND HIGH WAVES WILL PERSIST INTO TUESDAY AHEAD OF A COLD FRONT TRAILING STRONG LOW PRESSURE THAT TRACKS ALONG THE NORTH SHORE OF LAKE SUPERIOR...AND THEN NORTHEAST OVER ONTARIO CANADA TO NEAR HUDSON BAY BY TUESDAY EVENING. GALE FORCE WIND GUSTS ARE EXPECTED NORTH OF PORT WASHINGTON THROUGH TONIGHT. WIND GUSTS MAY APPROACH GALE FORCE SOUTH OF PORT WASHINGTON TONIGHT. WINDS WILL EASE FOR A TIME WITH THE BAGGY PRESSURE GRADIENT WITH THE COLD FRONT...WITH BRISK WEST TO NORTHWEST WINDS DEVELOPING TUESDAY NIGHT AND WEDNESDAY IN THE WAKE OF A COLD FRONT. ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED FOR TUESDAY NIGHT AND WEDNESDAY. LMZ643-091100- /O.CON.KMKX.GL.W.0014.000000T0000Z-121009T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 952 PM CDT MON OCT 8 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS: SOUTH 20 TO 30 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS TONIGHT... EASING TO 15 TO 25 KNOTS EARLY TUESDAY MORNING. SOUTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TUESDAY. * WAVES: 3 TO 6 FEET BUILDING TO 5 TO 8 FEET TONIGHT. WAVES WILL GRADUALLY SUBSIDE TO 1 TO 3 FEET BY LATE TUESDAY AFTERNOON AS WINDS TURN MORE WESTERLY AND WEAKEN SLIGHTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ644>646-091100- /O.CON.KMKX.SC.Y.0073.000000T0000Z-121010T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 952 PM CDT MON OCT 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: 3 TO 6 FEET TONIGHT. WAVES WILL GRADUALLY SUBSIDE TO 2 TO 4 FEET BY LATE TUESDAY AFTERNOON AS WINDS TURN MORE WESTERLY AND WEAKEN SLIGHTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
652 WHUS73 KMKX 090836 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 336 AM CDT TUE OCT 9 2012 ...BRISK WINDS AND HIGH WAVES THROUGH TONIGHT... .GUSTY SOUTH WINDS AND HIGH WAVES WILL PERSIST INTO THIS AFTERNOON AHEAD OF A COLD FRONT TRAILING STRONG LOW PRESSURE THAT TRACKS ALONG THE NORTH SHORE OF LAKE SUPERIOR...AND THEN NORTHEAST OVER ONTARIO CANADA TO NEAR HUDSON BAY BY TUESDAY EVENING. WINDS WILL EASE FOR A TIME WITH THE COLD FRONT...WITH BRISK WEST TO NORTHWEST WINDS DEVELOPING AGAIN TONIGHT AND WEDNESDAY IN THE WAKE OF A COLD FRONT. ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED FOR TUESDAY NIGHT AND WEDNESDAY. LMZ643-091200- /O.CON.KMKX.GL.W.0014.000000T0000Z-121009T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 336 AM CDT TUE OCT 9 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. * WINDS: SOUTH 20 TO 30 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS TO AROUND SUNRISE...THEN SOUTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. WEST WINDS 15 TO 25 KNOTS TONIGHT. * WAVES: 4 TO 7 FEET. WAVES WILL GRADUALLY SUBSIDE TO 2 TO 4 FEET BY LATE AFTERNOON AS WINDS TURN MORE WESTERLY AND WEAKEN SLIGHTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ644>646-091645- /O.CON.KMKX.SC.Y.0073.000000T0000Z-121010T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 336 AM CDT TUE OCT 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. WINDS BECOMING WEST 15 TO 25 KNOTS TONIGHT. * WAVES: 3 TO 6 FEET TONIGHT. WAVES WILL GRADUALLY SUBSIDE TO 2 TO 4 FEET BY EVENING AS WINDS TURN MORE WESTERLY AND WEAKEN SLIGHTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
829 WHUS73 KMKX 092228 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 528 PM CDT TUE OCT 9 2012 ...BRISK WINDS AND HIGH WAVES THROUGH TONIGHT... .GUSTY SOUTH WINDS WILL WEAKEN FOR A TIME AS THE PRESSURE GRADIENT SLACKENS WITH THE PASSAGE OF A COLD FRONT...TRAILING STRONG LOW PRESSURE THAT TRACKS TO NEAR HUDSON BAY BY THIS EVENING. BRISK WEST TO NORTHWEST WINDS WILL DEVELOPING AGAIN LATE TONIGHT AND WEDNESDAY IN THE WAKE OF A COLD FRONT. ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED FOR TONIGHT AND WEDNESDAY. LMZ643>646-100000- /O.CON.KMKX.SC.Y.0073.000000T0000Z-121010T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 528 PM CDT TUE OCT 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...EASING TO 10 TO 20 KNOTS. WINDS BECOMING WEST 15 TO 25 KNOTS LATE TONIGHT. * WAVES: 3 TO 6 FEET. WAVES WILL GRADUALLY SUBSIDE TO 2 TO 4 FEET BY EVENING AS WINDS TURN MORE WESTERLY AND WEAKEN SLIGHTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
706 WHUS73 KMKX 100000 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 700 PM CDT TUE OCT 9 2012 ...GUSTY WINDS TO REMAIN INTO THE EVENING HOURS... .GUSTY WEST NORTHWEST WINDS BEHIND A COLD FRONT WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS INTO THE EARLY EVENING HOURS FROM MILWAUKEE SOUTH. WINDS WILL SUBSIDE FOR A TIME FROM LATE THIS EVENING INTO THE OVERNIGHT HOURS...AND THEN INCREASE EARLY IN THE MORNING.. LMZ645-646-100200- /O.CAN.KMKX.SC.Y.0073.000000T0000Z-121010T0000Z/ /O.NEW.KMKX.SC.Y.0074.121010T0000Z-121010T0200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 700 PM CDT TUE OCT 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * WINDS: WEST NORTHWEST 15 TO 25 KNOTS EASING TO 10 TO 15 KNOTS. WINDS BECOMING WEST 15 TO 25 KNOTS LATE TONIGHT. * WAVES: 3 TO 6 FEET...GRADUALLY SUBSIDING TO 2 TO 4 FEET BY MID- EVENING AS WINDS WEAKEN SLIGHTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-100100- /O.CAN.KMKX.SC.Y.0073.000000T0000Z-121010T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 700 PM CDT TUE OCT 9 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE FALLEN BELOW SMALL CRAFT ADVISORY LEVELS...BUT ARE EXPECTED TO INCREASE AGAIN OVERNIGHT. $$ REM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 7, 3:32 AM CDT, 16 minutes earlier.
Area forecast discussion, Oct 7, 3:32 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 AM CDT SUN OCT 7 2012
.TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM TO HIGH.
CANCELLED FREEZE WARNING DUE TO MID LEVEL CLOUDS AND RESULTANT
MILDER TEMPS THIS AM. CLEARING LINE IS WORKING SEWD FROM NW WI AND
EXPECT SKIES TO CLEAR THIS MORNING AFTER SUNRISE. HIGH PRESSURE
RIDGE WILL SLIDE SEWD AND EXTEND FROM THE OHIO RIVER VALLEY SWWD
INTO THE SRN PLAINS. THUS SWLY WINDS AND THE ONSET OF WARM ADVECTION
WILL DEVELOP LATER TODAY. 925 MB TEMPS AROUND 3C AND SUNSHINE
SUGGEST HIGH TEMPS AROUND 50F. SWLY WINDS AND WARM ADVECTION WILL
INCREASE TONIGHT DUE TO STRENGTHENING PRESSURE GRADIENT BETWEEN
DEPARTING HIGH AND CYCLOGENESIS OVER SRN SASKATCHEWAN AND SRN
MANITOBA CANADA. WENT WARMER THAN MOS GUIDANCE FOR LOW
TEMPS...MAINLY MID OR UPPER 30S SO NO FROST ADVISORY AT THIS TIME.
MONDAY - CONFIDENCE...MEDIUM
DECENT 500 MILLIBAR WAVE APPROACHING NORTHERN MN/DAKOTAS ENHANCES
CYCLOGENESIS. 850/925 THERMAL RIDGE SETS UP WEST OF THE AREA DURING
THE DAY AND THEN LEANS IN ON MONDAY NIGHT. 925 WINDS OF 35 TO 40
KNOTS...SO EXPECTING A BREEZY TO WINDY DAY WITH BUFKIT IMPLIED
MIXING SUGGESTING 20-35 MPH RANGE. WITH 925 TEMPS IN THE 8-11C RANGE
STILL POTENTIAL FOR LOW/MID 60S. PROGS SUGGESTING QUITE A BIT OF MID
LEVEL RH WITHIN THE GRADUALLY INCREASING CYCLONIC FLOW...SO ALLBLEND
FOCUSING ON LOW 60S MORE SO THAN THE MID PROBABLY PRUDENT GIVEN
CLOUD POTENTIAL AND HIGHER 925 TEMPS STILL WEST OF OUR CWA. MONDAY
NIGHT WILL BE ON THE MILD SIDE AS THERMAL RIDGE ARRIVES WITH PLENTY
OF CLOUDS AND SUSTAINED SOUTHWEST WINDS. MAY NOT BE HIGH ENOUGH ON
LOWS...BUT FOR NOW LEANED WITH THE SLIGHTLY WARMER CONSRAW OVER THE
ALLBLEND.
TUESDAY AND TUESDAY NIGHT - CONFIDENCE...MEDIUM
ENERGY WITH UPPER TROUGH DROPS INTO THE AREA THIS PERIOD. 850-600
MILLIBAR FRONTOGENETICAL FORCING INCREASES AS DOES 700-300 MILLIBAR
Q-VECTOR CONVERGENCE. 250 JET ROUNDING TROUGH SUGGESTS SOME UPPER
DIVERGENCE. ALL THIS SPELLS SHOWER CHANCES INTO TUESDAY EVENING.
TRAILED POPS OFF AFTER 6Z FOR MUCH OF THE AREA EXCEPT THE FAR EAST.
WEDNESDAY - CONFIDENCE...MEDIUM
UPPER TROUGH PULLS AWAY WITH DECENT NVA AND DRYING IN ITS WAKE.
EARLY CAA GIVES WAY TO WAA IN THE AFTERNOON AS 850 FLOW BECOMES MORE
WESTERLY. THIS WAA SUBTLE DURING THE DAY WITH A MUCH BETTER BLAST OF
WAA FOR WEDNESDAY NIGHT. GFS CLIPS CWA WITH SOME MOISTURE WHILE
ECMWF CONFINES THE RH FURTHER NORTH CLOSER TO TRACK OF YET ANOTHER
500 MILLIBAR SHORTWAVE TREKKING NORTH OF LAKE SUPERIOR.
THURSDAY - CONFIDENCE...MEDIUM
DRY FROPA EXPECTED THURSDAY. BAND OF 700 RH DEVELOPS WITH THE FRONT
THOUGH UPPER SUPPORT STAYS NORTH DURING THE DAY. ECMWF BRINGS
GLANCING SHOT OF SHORTWAVE THURSDAY NIGHT THOUGH CAA HAS TAKEN HOLD
BY THEN AND RH DROPS OFF. WILL MAINTAIN THE DRY LOOK OF THE ALLBLEND
POPS.
FRIDAY - CONFIDENCE...HIGH
HIGH PRESSURE SETTLES ACROSS. PLENTY OF CONSISTENCY AND CONSENSUS
WITH THIS.
SATURDAY - CONFIDENCE...MEDIUM
MODELS SHOWING DECENT AGREEMENT AND CONSISTENCY ON POTENTIALLY MUCH
NEEDED RAINFALL. ECMWF MORE PROGRESSIVE WITH UPPER SYSTEM WHILE GFS
HOLDS SYSTEM FURTHER WEST. IN EITHER CASE...MOISTURE ADVECTION WITH
30 TO 40 KNOT SOUTHWEST 850 JET...EXPECTED TO SPREAD RAIN ACROSS THE
AREA....SO HIGH END CHANCE TRANSITIONING TO LIKELIES PER ALLBLEND
LOOK GOOD FOR NOW. IF THIS AGREEMENT CONTINUES...WILL EVENTUALLY BE
ABLE TO GO EVEN HIGHER ON THE POPS.
&&
.AVIATION/12Z TAFS/...VFR CONDITIONS EXPECTED TODAY AND TONIGHT. MID
LEVEL CLOUDS EXPECTED TO CLEAR LATER THIS AM WITH MO CLEAR SKIES
AND A DRY SWLY FLOW FOR LATER TODAY INTO MONDAY. WINDY CONDITIONS
EXPECTED ON MONDAY.
&&
.MARINE...COMING SOON.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 7 AM MONDAY TO 4 PM CDT TUESDAY FOR
LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...GEHRING
MONDAY THROUGH SATURDAY...COLLARHazardous weather outlook, Oct 6, 3:30 PM CDT, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CDT SAT OCT 6 2012 WIZ046-047-051-052-056>060-062>072-071015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 330 PM CDT SAT OCT 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A FREEZE WARNING IS IN EFFECT FOR LATE TONIGHT...DUE TO TEMPERATURES AT OR BELOW THE FREEZING MARK. AREAS RIGHT ALONG LAKE MICHIGAN MAY BE SPARED...AS TEMPERATURES WILL LIKELY STAY JUST ABOVE FREEZING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG SOUTHERLY WINDS WILL DEVELOP ON MONDAY...AS STRONG LOW PRESSURE MOVES EAST ACROSS SOUTHERN CANADA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED IN THE NEXT SEVEN DAYS. LMZ643>646-071015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 330 PM CDT SAT OCT 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY BREEZY SOUTH TO SOUTHWEST WINDS WILL DEVELOP MONDAY INTO TUESDAY MORNING...AS STRONG LOW PRESSURE MOVES EAST ACROSS SOUTHERN CANADA. WIND GUSTS MAY REACH GALE FORCE GUSTS MONDAY AFTERNOON INTO MONDAY EVENING. DAVIS WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 3:42 PM CDT | Gale Warning | MKX | 39 hr |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.